# SDR RAAAE895020

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Ws 170-172.5
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND CRACK IN LOWER LT WING 3 TO 4 WING PANEL SPLICE WS 170 TO WS 172.5.  REPAIRED PER LUMBY DESIGN SERVICE DWG 188285.  (X)
